MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86700
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection of the device showed damage on the shaft near to the ring # 20.It looks like it was burnt with a external object because no damages were found on the signal wires.Electrical continuity test was performed, no open circuit and no short circuits were found.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.
 
Event or Problem Description
Reportable based on analysis completed on 03 mar 2021.It was reported that during preparation of a blazer dx-20 the electrode did not work.The procedure was completed by exchanging the catheter.However analysis revealed catheter shaft damage.

Brand Name
BLAZER DX-20
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11542750
Report Number2134265-2021-03672
Device Sequence Number14586856
Product Code DRF
UDI-Device Identifier08714729780533
UDI-Public08714729780533
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0026033551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/22/2021
Patient Sequence Number1
Patient Age74 YR